IEEE - Institute of Electrical and Electronics Engineers, Inc. - Convergence properties of Riccati equation solutions

Author(s): B. Anderson ; J. Moore
Sponsor(s): IEEE Control Systems Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1968
Volume: 13
Page(s): 732 - 733
ISSN (Paper): 0018-9286
ISSN (Online): 1558-2523
DOI: 10.1109/TAC.1968.1099051
Regular:

Existence results are developed for Riccati equations. In particular, it is shown that the existence of one solution to a Riccati equation implies the existence of a whole family of solutions... View More

Advertisement